# SDR SWAA2021100415307

- Difficulty date: September 7, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 VAPOR BARRIER UPPER FWD SIDE ATTACH ANGLE CRACKED AT LBL 10 ; / REMOVED FASTENERS LOWER SIDE ANGLE VAPOR STA. 663 LBL 10 AS PER SRM 51-40-02-0G-0; [04] VERIFIED 2 & 3; [05] REMOVED FASTENERS FOR REPAIR IAWB737-700 SRM 51-40-02-0G-0 AND 57-10-10-2R-5 REPAIR 5 TRIM DAMAGED AREA IAW B737-700 SR 57-10-10-2R-5;STARTED FABRICATING REPAIR ANGLE AS PER SRM 57-10-10-2R-5-A01754 (REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR - PERMANENT); [10] FABRICATED REPAIR PARTS AT WING CENTER SECTION REAR SPAR AS PER REF. B737-700 SRM 57-10-10-2R-5; [11] VERIFIED 10; [12] OK TO TREAT AND PRIME REPAIR PARTS; [13] TREATED AND PRIMED REPAIR PARTS AS REQUIRED REFERENCE B737-700 SRM 51-20-01-0G-0 AND SOPM 20-41-02; [14] VERIFIED STEP 13. OK TO INSTALL FABRICATED PARTS; [15] INSTALLED FASTENERS INSIDE FUEL TANK REF. B737-700 SRM 57-10-10-2R5; [16] PARTIALLY INSTALLED REPAIR PER SRM 57-10-10-2R-5; [17] APPLIED CAP SEAL TO CENTER FUEL TANK FASTENERS AS PER B737-700 SRM 51-80-01; [18] INSTALLED REPAIR PARTS AS PER B737-700 SRM 51-40-02-0G-0; [19] VERIFIED STEPS 16 AND 17; [20] REMOVED EWIS PROTECTION PER AMM 20-60-07-913-801; [21] COMPLETED REPAIR INSTALLATION AT LBL 10 STA 663 VAPOR BARRIER FWD ATTACH ANGLE PER SRM 57-10-10-2R-5;
